MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINERS 36MM (UHMWPE) STANDARD

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINERS 36MM (UHMWPE) STANDARD
Model Number 1360.50.810
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of production records of the explanted smr reverse liner has been performed and did not highlight any anomaly or non-conformity that could have contributed to the issue.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery has been performed on (b)(6) 2026 due to shoulder prosthesis instability.Previous surgery occurred on (b)(6) 2025.During the revision, pre-existing smr reverse liner standard (pn 1360.50.810, lot.24at5p6) has been removed and replaced with smr retentive liner +6mm (pn 1361.50.820).Also, the originally implanted glenosphere, from another manufacturer, has been removed and replaced with a new one.Surgery has been completed as intended.Patient is female, date of birth (b)(6) 1949.Event occurred in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
REVERSE LINERS 36MM (UHMWPE) STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key24813220
Report Number3008021110-2026-00170
Device Sequence Number21231002
Product Code PHX
UDI-Device Identifier08033390273589
UDI-Public8033390273589
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.50.810
Device Lot Number24AT5P6
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale